# SDR DALA2024102010213

- Difficulty date: October 10, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 76,319 hours, 35,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DISC: A320 / RH MLG DOOR / AFT ACTUATOR FITTING / MOD SB 53-1158. PER ER/A 617583-14AD REV A, DTE HAS ESTABLISHED THAT THE SECTION I REPAIR IS A CATEGORY C TEMPORARY REPAIR AND WILL REQUIRE REPLACEMENT/MODIFICATION. C/A: PER ER/A 617583-14AD REV A, THE SECTION I REPAIR IS A CATEGORY C TEMPORARY REPAIR WHICH REQUIRES REPLACEMENT OR MODIFICATION TO A PERMANENT REPAIR WITHIN 12,900 FC FROM SECTION I REPAIR EMBODIMENT. CONTACT LIAISON ENGINEERING PRIOR TO THIS THRESHOLD OR REMOVE THE AIRCRAFT FROM REVENUE SERVICE. (LP: 0602090)
